# SDR AU000286

- Difficulty date: February 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Tank
- Condition: Contaminated
- Location: Aircraft Fuel Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FUEL SYSTEM CONTAMINATED ETHYLENE DIAMINE (EDA).
